U.S. doctors online nowAsk doctors free
Charlotte, NC
A 43-year-old female asked:

My friend is on prozac & zoloft together for depression shes been acting really confused about everything like shell say to come over then she changes her mind. she will say she wants to feel loved but then it feels forced. side effects from meds?

2 doctor answers5 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Be careful: Although it is unlikely that your friend is having a full-blown serotonin syndrome, your concerns do seem to suggest dysfunctional behavior secondary to adverse effects of meds. This could exacerbate and needs to be brought to the attention of the treating doctors ASAP.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Krishna Kumar
Psychiatry 56 years experience
Zoloft and Prozac: Both Zoloft and Prozac have side effects; and are in the same family of SSRI Medications. Using Zoloft with Prozac can increase the risk of an irregular heart rhythm. It is not necessary to take both medications Have your friend write: • Reasons for taking Zoloft and Prozac. • Stresses of relationship and work Please go with your friend to her Psychiatrist and discuss these and Therapy.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 29, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.